Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Does duphaston give side effects of cramps in the abdomen and bloating sensation ?

Hi Dr, Iam in ttc since 5 months.My LMP was 20th june. on 13th day found that i have ovulated and had IC 2 days before and on the day of ovulation .and using duphaston from day 13 to 15 days.I have cramps at lower left and right abdomen since a week . also feeling that my body is very heavy. and bloating stomach. other that no other symptoms.Whts happening with me? please lemme know.
Asked On : Fri, 15 Jul 2011
Answers:  3 Views:  589
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
HI,This can be symptoms of pre menstrual tension or implantation also.You need to continue all your medications and wait to see if you miss your period.
Answered: Fri, 15 Jul 2011
I find this answer helpful
  User's Response
Thanks for your reply.
I just spot two days before my periods.thts the only symptom used to get before my periods.
Never i got cramps before periods.
Answered: Fri, 15 Jul 2011
OBGYN Dr. Rhea Chanda's  Response
Well,it cramps are common before periods.Its too early to tell if you are pregnant yet.
Wait till you miss your period and then take a pregnancy after 2 days.
Answered: Fri, 15 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor